Guest Shaken Not Stirred Posted May 22, 2006 Share Posted May 22, 2006 Hi all, I've got epilepsy and little more than 2 months ago added Topamax to my current combo of 275mg Lamictal and 20mg Clobazam (mild benzodiazepene). I'm up to 125mg now, target dose is 200mg. I've noticed the strangest thing lately though - sometime in the last 2 weeks my body odour's changed? I think my sweat (and urine) have started to smell almost a little bit sweet? It's not a huge change, and no one else has said anything, but I'm sure of it. It's definitely disconcerting, though I feel fine. Haven't changed my diet lately at all (vegetarian for +10 years). I have lost some weight and had some of the commoner side effects for topamax (drowsiness, tingling in hands, feet & lower lip, muscle pain in neck & shoulders). Probably sounds like a weird thing to be worrying so much over but I would appreciate any advice. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.